A classification of dynamical systems
Annales Polonici Mathematici, Tome 53 (1991) no. 2, pp. 109-121
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_53_2_109_121,
author = {Janina K{\l}apyta},
title = {A classification of dynamical systems},
journal = {Annales Polonici Mathematici},
pages = {109--121},
year = {1991},
volume = {53},
number = {2},
doi = {10.4064/ap-53-2-109-121},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-53-2-109-121/}
}
Janina Kłapyta. A classification of dynamical systems. Annales Polonici Mathematici, Tome 53 (1991) no. 2, pp. 109-121. doi: 10.4064/ap-53-2-109-121
Cité par Sources :